BibTeX record journals/jal/GargVY04

download as .bib file

@article{DBLP:journals/jal/GargVY04,
  author    = {Naveen Garg and
               Vijay V. Vazirani and
               Mihalis Yannakakis},
  title     = {Multiway cuts in node weighted graphs},
  journal   = {J. Algorithms},
  volume    = {50},
  number    = {1},
  pages     = {49--61},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/S0196-6774(03)00111-1},
  doi       = {10.1016/S0196-6774(03)00111-1},
  timestamp = {Thu, 15 Jan 2004 15:31:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/GargVY04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}